Show simple item record

dc.contributor.authorTripaldi, Francesca
dc.date.accessioned2019-12-17T11:37:38Z
dc.date.available2019-12-17T11:37:38Z
dc.date.issued2020
dc.identifier.citationTripaldi, F. (2020). On the topology of surfaces with the generalised simple lift property. <i>Geometriae Dedicata</i>, <i>204</i>(1), 285-298. <a href="https://doi.org/10.1007/s10711-019-00455-z" target="_blank">https://doi.org/10.1007/s10711-019-00455-z</a>
dc.identifier.otherCONVID_30618041
dc.identifier.otherTUTKAID_81398
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/66875
dc.description.abstractIn this paper, we study the geometry of surfaces with the generalised simple lift property. This work generalises previous results by Bernstein and Tinaglia (J Differ Geom 102(1):1–23, 2016) and it is motivated by the fact that leaves of a minimal lamination obtained as a limit of a sequence of property embedded minimal disks satisfy the generalised simple lift property.en
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherSpringer Netherlands
dc.relation.ispartofseriesGeometriae Dedicata
dc.rightsCC BY 4.0
dc.subject.otherminimal lamination
dc.subject.otherminimal surfaces
dc.subject.othercolding and minicozzi theory
dc.subject.othersimple lift property
dc.titleOn the topology of surfaces with the generalised simple lift property
dc.typearticle
dc.identifier.urnURN:NBN:fi:jyu-201912105162
dc.contributor.laitosMatematiikan ja tilastotieteen laitosfi
dc.contributor.laitosDepartment of Mathematics and Statisticsen
dc.contributor.oppiaineMatematiikkafi
dc.contributor.oppiaineMathematicsen
dc.type.urihttp://purl.org/eprint/type/JournalArticle
dc.date.updated2019-12-10T10:15:16Z
dc.description.reviewstatuspeerReviewed
dc.format.pagerange285-298
dc.relation.issn0046-5755
dc.relation.numberinseries1
dc.relation.volume204
dc.type.versionpublishedVersion
dc.rights.copyright© 2019 the Authors
dc.rights.accesslevelopenAccessfi
dc.relation.grantnumber288501
dc.relation.grantnumber713998
dc.relation.grantnumber713998
dc.relation.projectidinfo:eu-repo/grantAgreement/EC/H2020/713998/EU//GeoMeG
dc.subject.ysogeometria
dc.subject.ysodifferentiaaligeometria
dc.subject.ysotopologia
dc.format.contentfulltext
jyx.subject.urihttp://www.yso.fi/onto/yso/p8708
jyx.subject.urihttp://www.yso.fi/onto/yso/p16682
jyx.subject.urihttp://www.yso.fi/onto/yso/p14067
dc.rights.urlhttps://creativecommons.org/licenses/by/4.0/
dc.relation.doi10.1007/s10711-019-00455-z
dc.relation.funderSuomen Akatemiafi
dc.relation.funderEuroopan komissiofi
dc.relation.funderAcademy of Finlanden
dc.relation.funderEuropean Commissionen
jyx.fundingprogramAkatemiatutkijan tehtävä, SAfi
jyx.fundingprogramERC Starting Grantfi
jyx.fundingprogramResearch post as Academy Research Fellow, AoFen
jyx.fundingprogramERC Starting Granten
jyx.fundinginformationAcademy of Finland (Grant 288501 ‘Geometry of subRiemannian groups’) European Research Council (ERC Starting Grant 713998 GeoMeG ‘Geometry of Metric Groups’).


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

CC BY 4.0
Except where otherwise noted, this item's license is described as CC BY 4.0